Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.409

Mathematical Citation Quotient (MCQ) 2017: 0.21

See all formats and pricing
More options …

Stability and boundedness of solutions of a certain n-dimensional nonlinear delay differential system of third-order

Ayman M. Mahmoud
  • Department of Mathematics, Faculty of Science, New Valley Branch, Assiut University, New Valley, El-khargah 72111, Egypt
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Cemil Tunç
Published Online: 2015-10-20 | DOI: https://doi.org/10.1515/apam-2014-0033


In this paper, by defining Lyapunov functionals, we investigate proper sufficient conditions for the uniform stability of the zero solution, and also for the uniform boundedness and uniform ultimate boundedness of all solutions of a certain third-order nonlinear vector delay differential equation of the type X˙˙˙ + AX˙˙ + G(X˙) + H(X(t - r)) = P(t).

Keywords: Uniform stability; ultimate boundedness; Lyapunov functionals; vector differential equations; delay differential equations

MSC: 34K20; 34D20

About the article

Received: 2014-07-02

Accepted: 2015-07-31

Published Online: 2015-10-20

Published in Print: 2016-01-01

Citation Information: Advances in Pure and Applied Mathematics, Volume 7, Issue 1, Pages 1–11, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam-2014-0033.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in